# SDR HALA2009070500274

- Difficulty date: July 5, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 28,642 hours, 5,463 cycles
- System (JASC): 4990 · APU Oil System
- Part: Inlet
- Condition: Obstructed
- Location: Apu Oil Cooler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - APU SHUTDOWN DURING PUSHBACK. RETURNED TO GATE.  T/S IAW FIM 49-11-00 FIG 1110. FOUND DEBRIS BUILDUP ON INLET OF OILER COOLER. REMOVED DEBRIS IAW LETTER DATED 7-5-09.  CHECK APU OPS.  CHECKS OK.  NO FURTHER FAULTS NOTED.
